"Existence, stability and optimality for optimal control problems governed by maximal monotone operators"

Hits: 639
Research areas:
Year:
2016
Type of Publication:
Article
Keywords:
Optimal contro, Maximal monotone differential inclusions, Normal cone mappings, Discrete approximations, Variational analysis, Generalized differentiation
Authors:
Journal:
Journal of Differential Equations
Volume:
260
Number:
1
Pages:
733-757
Month:
January
ISSN:
0022-0396
Abstract:
We study optimal control problems governed by maximal monotone differential inclusions with mixed control-state constraints in infinite dimensional spaces. We obtain some existence results for this kind of dynamics and construct the discrete approximations that allows us to strongly approximate optimal solutions of the continuous-type optimal control problems by their discrete counterparts. Our approach allows us to apply our results for a wide class of mappings that are applicable in mechanics and material sciences.